# SDR SWAA990551

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Punctured
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND LEFT I/B FOREFLAP HAS .75 INCH PUNCTURE AT BOTTOM SIDE, 36 INCHES FROM I/B END.  REPAIRED PER SWA RA NR 1-357-0655 AND SRM.
